MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. LIGATING DEVICE

OLYMPUS MEDICAL SYSTEMS CORP. LIGATING DEVICE
Model Number HX-20U-1
Medical Device Problem Codes Mechanical Jam (2983); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device referenced in this report was not returned for evaluation.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
The user facility reported to olympus that after placing the ligating device's endoloop (for removal of the polyp) during a procedure, the loop did not release.The loop was stuck inside the applicator.This was the second use of this product.The user that handled the device had familiarity with all the particularities of the product.No patient injury or infection reported.
 
Event or Problem Description
The user facility reported to olympus that after placing the ligating device's endoloop (for removal of the polyp) during a procedure, the loop did not release.The loop was stuck inside the applicator.There was a surgical delay of two (2) hours while the patient was under general anesthesia.This was the second use of this product.The user that handled the device had familiarity with all the particularities of the product.No patient injury or infection reported.
 
Additional Manufacturer Narrative
This supplemental report is submitted to provide a correction.The initial aware date of event was (b)(6) 2021 and not (b)(6) 2021.
 
Additional Manufacturer Narrative
This is a supplemental report to correct the initial mdr.Upon further review, this is not a reportable malfunction.Per the legal manufacturer, there is no potential for this issue to cause or contribute to death or serious injury if the malfunction were to recur.

Brand Name
LIGATING DEVICE
Common Device Name
LIGATING DEVICE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key11596436
Report Number8010047-2021-04413
Device Sequence Number14330333
Product Code FHN
UDI-Device Identifier04953170044922
UDI-Public04953170044922
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
CLASS2-EXMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHX-20U-1
Device Lot Number9YK
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/11/2021
Supplement Date Received by Manufacturer03/05/2021
04/06/2021
Initial Report FDA Received Date03/31/2021
Supplement Report FDA Received Date04/01/2021
04/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age42 YR